# SDR SWAA2022041887896

- Difficulty date: March 25, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N8624J
- Make and model: Boeing 737-8H4
- Aircraft serial: 37004
- Aircraft time: 27,161 hours, 12,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN WIRE ON CONNECTOR FOR LOWER EXIT LIGHT COMMON TO SIDEWALL PANEL 231ZKW (WIRE: D12704) / [01] UPON INVESTIGATION FOUND BROKEN WIRE FOR LOWER EMERGENCY EXIT LIGHT COMMON TO SIDEWALL PANEL 231ZKW PULLED OUT OF CONNECTOR D12068 INSTEAD OF CONNECTOR D12704.   RETERMINATED WIRE FOR LOWER EMERGENCY EXIT LIGHT L1208 INTO CONNECTOR D12068 PER SWPM 20-30-12 AND WDM 33-51-21.;[02] UPDATED MEASUREMENTS TABLE;[03] CERTIFIED ITEM 1 AND 2;[04] VERIFIED CORRECTIVE ACTION STEPS 1 AND 2 COMPLETED;[05] COMPLETED STEP 1;[06] CORRECTED MEASUREMENTS;[07] VALIDATED AND CORRECTED MEASUREMENT TABLE;[08] VALIDATED ALL STEPS ARE COMPLETED;[09] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 5; VERIFIED ACCOMPLISHMENT OF STEP 1.;[10] REVISED UPDATE ON MEASUREMENTS TABLE.;[11] VERIFIED REVISED UPDATE FOR MEASUREMENTS TABLE.;[12] INSPECTED & VERIFIED CORRECTIVE ACTION ITEMS 10; 11; VERIFIED ACCOMPLISHMENT OF STEP 1.
